Call for Paper Special Issue ( dedicated to Prof. Mashaallah Mashinchi)

Call for Paper
Special Issue ( dedicated to Prof. Mashaallah Mashinchi)

Journal of Mahani Mathematical Research Center is an international semiannual journal published by the Shahid Bahonar University of Kerman.

This journal has decided to publish Vol. 11, Issue 2 (2022) in honor of Prof. Mashaallah Mashinchi for valuable services, training many students and outstanding researches in the field of Fuzzy sets and applications, Fuzzy logic, Statistics, …

Manuscripts should be written in English and using LaTeX. Submissions should be sent online until May 1, 2022 in the web site of journal (https://jmmrc.uk.ac.ir/).

Note: Please add the following comment in the comment section when submitting the paper to the journal:

“This paper submitted for Special Issue dedicated to Prof. Mashaallah Mashinchi”

Guest Editors:

Prof. A. Borumand Saeid (Lead Guest Editor), Department of Pure Mathematics, Faculty of Mathematics and Computer, Shahid Bahonar University of Kerman, Kerman, Iran. Email: arsham@uk.ac.ir.

Prof. R. A. Borzooei, Department of Mathematics, Shahid Beheshti University, Tehran, Iran. Email: borzooei@sbu.ac.ir.

Prof. B. Davvaz, Department of Mathematics Yazd University, Yazd, Iran. Email: davvaz@yazd.ac.ir.

Prof. S. Mahmoud Taheri, Faculty of Engineering Science, College of Engineering, University of Tehran, Tehran, Iran, sm_taheri@ut.ac.ir.

Dr. A. Parchami, Department of Statistics, Faculty of Mathematics and Computer, Shahid Bahonar University of Kerman, Kerman, Iran. Email: parchami@uk.ac.ir.

Dr. M. A. Yaghoobi, Department of Applied Mathematics, Faculty of Mathematics and Computer, Shahid Bahonar University of Kerman, Kerman, Iran. Email: yaghoobi@uk.ac.ir.

Prof. M. M. Zahedi, Department of Mathematics, Graduate University of Advanced Technology, Kerman, Iran. E-mail: zahedi_mm@kgut.ac.ir.